Posted by Andrea (126.96.36.199) on October 04, 2000 at 17:38:36:
In Reply to: You are gonna hate me for this posted by Jack on October 03, 2000 at 17:58:00:
When we were at the Doctor's office on Monday, he prescribed prednisone for Taco.
My brother was on the stuff in the 80's for a degenerative kidney disease, and I recalled that it had horrible side effects....so I say to the Doc..."I hear that prednisone has a bad reputation for horrible side effects...What's that about?"
He sighs, seems a little irritated, and then looks me straight in the eye and tells me its perfectly safe. They use it all the time and that there's no problem with it. He added, with a shrug of the shoulders, that there's a slight chance over long-term usage for some of the side effects that you speak of, but the risk is minimal.
Get real. I ask health care practitioners questions because I want full, complete & honest answers.
Taco hasn't started taking yet. His cycle seems to be ending. I'm glad because we haven't gotten the chance to research it completely.
Thanks for the kick in the pants.
Post a Followup